MathSciNet Relay Station
MathSciNet bibliographic data
MR2367320 (2008k:11057) 11G05 (11Y50)
Cremona, J. E.; Lingham, M. P. Finding all elliptic curves with good reduction outside a given set of primes. Experiment. Math. 16 (2007), no. 3, 303–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement